| Catalog Number |
168-390 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/12/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "textured and deflated¿.This record is for the right side.Device was explanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflated.
Event or Problem Description
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: d9, h3, h6.Device evaluation:
per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required:
deflation: not observed through leak test inspection.None of the other observations performed during the device analysis creases, wear abrasion and missing of the plug strap and plug strap disk shell are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.